RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 52, Issue 5  


On rate of mixing and the averaging principle for hypoelliptic stochastic differential equations
A. Yu. Veretennikov
899
Parabolic pseudodifferential equations, hypersingular integrals, and Markov processes
A. N. Kochubei
909
Rational Hermitian $K$-theory and dihedral homology
R. L. Krasauskas, Yu. P. Solov'ev
935
Real-analytic generating manifolds of codimension $2$ in $\mathbf C^4$ and their biholomorphic mappings
A. V. Loboda
970
On expansion of analytic functions in exponential series
S. N. Melikhov
991
Behavior of conditional stability under a change of the parameters
V. M. Millionshchikov
1005
Del Pezzo surfaces with log-terminal singularities. II
V. V. Nikulin
1032
Projection from the spaces $E^p$ on a convex polygon onto subspaces of periodic functions
A. M. Sedletskii
1051
A polynomial approximation method for the solution of a boundary value problem and its derivatives for linear ordinary differential equations
V. K. Dzyadyk, L. A. Ostrovetskii
1070
Some estimates in a problem with oblique derivative
N. S. Nadirashvili
1082
Multilinear identities in Lie rings associated with periodic groups
N. N. Repin
1091
Stochastically complete manifolds and summable harmonic functions
A. A. Grigor'yan
1102
Action of biregular automorphisms of the affine plane on pairs of matrices
I. V. Artamkin
1109
Corrections to the article “Applications of the group algebra to the problems on the tail algebra of the random walk and on the ergodicity of the srew action”
R. S. Ismagilov
1116
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019